# SDR SWAA2016061052746

- Difficulty date: June 2, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 60,649 hours, 47,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65464811445
- Part serial: B6102
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK CARRIAGE BASE OF SPINDLE CORRODED.  R & R CARRIAGE IAW MT.
